# SDR DALA2024062406441

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 74,600 hours, 9,680 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Seat 58 Ab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED CONNECTOR @ SEAT 58 AB.   REPAIRED THE CONNECTOR AT SEAT 58AB PER A330 AWM 33-51 AND ESPM 20-44. OPS CHECK GOOD.
